# SDR ZZDA2012146

- Difficulty date: February 10, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO LOWER DOOR JAMB, CORROSION.  ACCOMPLISHED DOOR JAMB SPLICE REPAIR PER B717 SRM 53-20-15, 51-41-02 AND 51-10-04.  SEE NR 24122.
